# SDR IPXA2016051003137

- Difficulty date: April 28, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 41,450 hours, 12,810 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586919
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, DAMAGE ON MAIN DECK FLOOR PANEL AT BS 1263, LBL77.5, 251QFF, FABRICATE A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
